Open Journal of Discrete Mathematics

Open Journal of Discrete Mathematics

ISSN Print: 2161-7635
ISSN Online: 2161-7643
www.scirp.org/journal/ojdm
E-mail: ojdm@scirp.org
"Classification of the Subsets Bn, and the Additive Channels"
written by Vladimir Leontiev, Garib Movsisyan, Arthur Osipyan,
published by Open Journal of Discrete Mathematics, Vol.4 No.3, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top